Pacific Journal of Mathematics

Completeness properties for convergence spaces.

E. Lowen-Colebunders

Article information

Source
Pacific J. Math., Volume 70, Number 2 (1977), 401-411.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102811928

Mathematical Reviews number (MathSciNet)
MR0500791

Zentralblatt MATH identifier
0369.54001

Subjects
Primary: 54A20: Convergence in general topology (sequences, filters, limits, convergence spaces, etc.)

Citation

Lowen-Colebunders, E. Completeness properties for convergence spaces. Pacific J. Math. 70 (1977), no. 2, 401--411. https://projecteuclid.org/euclid.pjm/1102811928


Export citation

References

  • [1] J. M. Aarts, Notes of colloquium cotopology, Mathematical Centre, Amsterdam 1965.
  • [2] J. M. Aarts, Cocompactifications, Indagationes Math., 32, n 1, (1970).
  • [3] J. M. Aarts, J. de Groot and R. H. McDowell, Cocompactness, Nieuw Archief voor Wiskunde 3, XVIII, 1970.
  • [4] J. M. Aarts, Cotopology for metrizable spaces, Duke Math. J., 37, (1970).
  • [5] J. M. Aarts and E. Lowen-Colebunders, On an example of Mary Ellen Rudin. To appear.
  • [6] J. M. Aarts and D. J. Lutzer, Completeness propertiesfor recognizing Baire spaces, Dissertationes Mathematicae CXVI, 1974.
  • [7] Bourbaki Nicolas, Elements de Mathematique, Fas II. Topologie generate, Chap I, II.
  • [8] C. H. Cook and H. R. Fisher, Uniform convergence spaces, Math. Annalen, 173, (1967).
  • [9] C. H. Dowker, Mapping theorems for non-compact spaces, Amer. J. Math., 69, (1947).
  • [10] R. Engelking, Outline of general topology, North-Holland Publ. C, Amsterdam 1968.
  • [11] M E. Estill (Rudin), Concerning abstract spaces, Duke Math. J., 17, (1950).
  • [12] H. R. Fisher, Limesrume. Math. Annalen, 137, 1959.
  • [13] J. de Groot, Subcompactnessand the Baire category theorem, Indagationes Math., 25, n 5, (1963).
  • [14] L. Gillman and H. Jerison, Rings of continuous functions, D. van Nostrand Inc., Princeton 1960.
  • [15] H. Keller, Die Limes-Uniformisierbarkeitder Limesrume, Math. Annalen, 176, (1968).
  • [16] D. C. Kent, Convergence functions and their related topologies, Fundam. Math., LIV, 1964.
  • [17] D. C. Kent, Convergence quotient maps, Fundam. Math. LXV, (1969).
  • [18] D. C. Kent and G. D. Richardson, Locally compact convergence spaces. To appear.
  • [19] E. Lowen-Colebunders, Completeness in convergence spaces. Thesis University Brussels, 1976
  • [20] E. Michael and A. H. Stone, Quotient of the space of irrationals, Pacific J. Math., 28,(1969).
  • [21] G.D.Richardson, A Stone-Cech compactification forlimit spaces, Proc Amer. Math. Soc, 25 (2), (1970).
  • [22] Van der Slot, Some properties related to compactness, Thesis University ofAmsterdam, (1968).